# SDR AALA202505026581

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 21,852 hours, 9,595 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: JUMPSEAT 2R OUTSIDE FLASHLIGHT NOT WORKING. REMOVED AND REPLACED FLASHLIGHT BATTERY. OPERTIONAL CHECK GOOD. PER MM 25-00-00.
